# SDR MASA200602491

- Difficulty date: October 26, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 8,528 hours, 5,434 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7486 ORD.  PILOT REPORTED RUDDER LIMIT FAULT STATUS MSG.  MX RESET SYSTEM, OPS GOOD.
